advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Maryland, USA:

I'm in between specialists now and want to confirm the glucagon dosage for my five year old daughter. She is type 1, has had diabetes for 22 months, and is forty pounds. My old specialist said to mix all of the glucagon but to only inject her with half of the vial. Is this true?

Answer:

We can't give you individual advice, but in general, most people recommend using 1/2 of the dose for children less than 20 kg (44 pounds). Some adults also use half the dose, based on their own experiences. Please get individual advice for your child. It is important to know how to use glucagon in the case of severe hypoglycemia.

LM

DTQ-19990830143924
Original posting 2 Nov 1999
Posted to Hypoglycemia

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.